# SDR FDEA201408222290

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,800 hours, 37,990 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: AFJ7001501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT ROLLER TRAY HAS CORROSION AT X 48 INCHES BETWEEN STATION 1761 - 1781.  REMOVED CORROSION FROM ROLLER TRAY, MATERIAL ORIGINAL .080 INCHES, MATERIAL LOSS .030 INCHES, MATERIAL REMAINING .050 INCHES, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-  01 FIG 1A.  REMOVED ROLLER TRAY FROM STATION 1701 - 1781 IAW SRM 51-31-01.  REMOVED   ROLLER GUIDE STOP IAW SRM 51-31-01.  REMOVED CORROSION FROM GUIDE STOP ORIGINAL MATERIAL .100 INCHES, MATERIAL LOSS .040 INCHES, REMAINING MATERIAL 060 INCHES.  FOUND TO BE OUT OF LIMITS.  FABRICATED NEW ROLLER TRAY NEW PART MATERIAL PN S4929250-12000.  DRILLED, LOCATED & INSTALLED NEW ROLLER TRAY & STOP GUIDE IAW SRM 51-31- 01.  ROLLER TRAY & STOP GUIDE TREATED & PRIMED IAW SRM 51-21-01.  TOP COATED IAW SRM 51-21-02.  MAJOR REPAIR.
